# SDR ASOA201000934

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 20,287 hours, 17,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FWD WARDRODE LOWER EMERGENCY FLOODLIGHT HAS SEVERAL LAMPS BURNED OUT.   RELAMPED GALLEY FWD WARDROBE LOWER EMERGENCY FLOODLIGHT IAW AMM 33-51-19. OPS CK GOOD.  RELAMPED GALLEY FWD WARDROBE LOWER EMERGENCY FLOODLIGHT IAW AMM 33-51-19. OPS CK GOOD.
